# SDR SCNA201904252032

- Difficulty date: April 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 46,751 hours, 18,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER. LIGHTS NOT ILLUMINATION ON OVERHEAD BINS IN RH AFT SECTION ON CABIN AND AFT RH OVERWING EXIT. PLACED EMERGENCY AISLE LIGHTS AT ROWS 17,20,22 DEF ON MEL. MC NOTIFIED. REPLACED BATTERY PACK AND CHARGING ASSY. OVERWING EXIT LIGHTS OPS CHK GOOD. REMOVED AND REPLACED ROW 21DEF EMERGENCY EXIT LIGHT POWER SUPPLY. THIS CLEARS MEL. MC NOTIFIED.
